# SDR FQAR20170626056

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N4177L
- Make and model: Piper PA-28-181
- Aircraft serial: 2843210
- Aircraft time: 19,430 hours
- Engine: Lyc O360A4M
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 76126000
- Condition: Cracked
- Location: Bs 73.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BS 73.04 FRAME WAS FOUND CRACKED AT UPPER END.
